# SDR DALA2019121217249

- Difficulty date: December 10, 2019
- Submitted: December 12, 2019
- Operation: Air carrier
- Aircraft: N537US
- Make and model: Boeing 757251
- Aircraft serial: 26484
- Aircraft time: 77,486 hours, 24,936 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AIRCRAFT 5637, L/P 6096506) FOUND EMERGENCY LIGHTING INOP SEATS 23, 24, 25, 26. CORRECTIVE ACTION: R/R'D M105467 BATTERY PACK PER B757 FRM/FIM 33-51-00-815-802.
